# SDR IXXA20240721051

- Difficulty date: July 17, 2024
- Submitted: July 21, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 112,366 hours, 19,907 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 6068321B
- Part serial: 117802
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 112,366 hours, 19,907 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT FL340, CREW REPORTED LOSS OF CABIN PRESSURE,  EICAS MSG AND AURAL WARNINGS-MASTER CAUTION-ILLUMINATED.  CREW COMPLIED WITH ATI QUICK REFERENCE HANDBOOK PROCEDURES, AND ELECTED AIR RETURN TO DEPARTURE STATION KRFD WITH AN EMERGENCY DECLARATION DUE TO OVERWEIGHT LANDING.   LANDING WAS WITHOUT INCIDENT AND ON ARRIVAL THE AIRCRAFT WAS GROUNDED FOR INSPECTIONS AND MAINTENANCE. SUBSEQUENT TO COMPLIANCE OF TROUBLSHOOTING PROCEDURES PER  BOEING 767 FAULT ISOLATION MANUAL 21-31-FT 803 AND BOEING 767 AIRCRAFT MAINTENANCE MANUAL 21-31-03, LINE MAINTENANCE REPORTED OUTFLOW VALVE WILL NOT ALLOW AIRCRAFT TO PROPERLY PRESSURIZE. AIR OUTFLOW VALVE ASSEMBLY REMOVED AND REPLACED. OPERATIONAL CHECK SATISFACTORY AMM 21-31-03 / 21-31-00. OVERWEIGHT LANDING CONDITIONAL INSPECTIONS GOOD PER BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 05-51-35. NO FAULTS FOUND. 19 JULY 2024, FUNCTIONAL FLIGHT CHECK ATN457 SATISFACTORY. NO FAULTS NOTED. AIRCRAFT RELEASED TO SERVICE.
